| Model Number |
10604 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.50 x 24 mm stent delivery system was returned for analysis.A visual examination of the stent found signs of stent damage.Stent struts from the mid-stent region were pressed against each other and inwards.The undamaged stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of distal tip damage.A visual and tactile examination of the hypotube found multiple kinks along the length of the hypotube shaft.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 28nov2019.It was reported that crossing difficulties were encountered.The target lesion was located in the highly calcified left anterior descending artery.A 2.50x24mm synergy stent was advanced but failed to cross the lesion.The procedure was completed with another of the same device.No patient complications were reported and the patient was stable.However, returned device analysis revealed stent damage.